# SDR GLBA20091104H

- Difficulty date: November 4, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 25,911 hours, 37,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE A CRACK WAS FOUND IN THE RIGHT HAND FUSELAGE SKIN AT F.S. 498.25 ABOVE STRINGER 10R. THE CRACK RADIATES THROUGH A RIVET HOLE. MAINTENANCE REPAIRED THE AFT FUSELAGE SKIN AT F.S. 498.25 AND COMPLIED WITH REQUIRED RII INSPECTIONS IAW EO 09-1900-53-027. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
